Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 441 / 916

Grumpy214
(@grumpy214)
Active Member
Joined: 6 months ago
Posts: 6
 

Wow! I’m so glad I came across this forum. That’s exactly how I described it to my doctor. Like I’m walking on a rolling deck of a ship. Mind you, I don’t have actual dizziness. And when I try to balance on one leg I do fine. I can wave my arms around and everything. 
My legs also feel “heavy” when I walk. Unfortunately, I did not keep tabs of WHEN all this started. First shot Moderna was in February, second latter half of March. I just know that when I saw my doctor on March 30, I was having these symptoms. (Also, pressure in back of head, on both sides of nape of neck. It’s not *pain*, just a feeling of someone pressing on the back of skull. It’s very unsettling). I DO have an autoimmune disorder (Hashimoto’s), so possibly it didn’t mix well with the vaccine. Currently going through vestibular physical therapy. So far exercises haven’t helped. 


ReplyQuote
Nidelka
(@nidelka)
Active Member
Joined: 6 months ago
Posts: 6
 

I had my first Pfizer vaccine a week ago, on the morning after I began to develop some anxiety, I have seen my GP and have also been to hospital for X-ray, MRI, bloods etc with nothing found. My blood pressure and heart rate have been swinging, 178/100 in hospital to 87/60 the next morning, heart rate has been between 60 and 100, I'm tingly and a little dizzy, blocked ears, I always suffer from tinnitus but at the moment it's awful and last night I had 2 full on panic attacks that woke me (have never had before and I'm assuming that's what they were) I have had the odd bout of situational anxiety in the past but now it feels pretty constant and there's nothing I can really pin it on (or it's not anxiety and something else is going on) I suppose I just wanted to post here as some of what I have read seems similar and I have had no joy with doctors here relating what I am going through to the vaccine. (they think I'm anxious as nothing else found) I would welcome any thoughts or even reassurance that I'm not just losing the plot!!


ReplyQuote
info
 info
(@info)
New Member
Joined: 6 months ago
Posts: 4
 

@asimps could you please help me understand if it goes away? I am in the same situation and looking for guidance.

best regards 

pS


ReplyQuote
MexVaxed
(@mexvaxed)
Active Member
Joined: 6 months ago
Posts: 16
 

@sinovac Hi there! time between Sinovac shots were 7 weeks for me (here in Mexico you wait for the government to have them available, so it's not up to me)

I did have minor flu symptoms after the second shot, which only lasted 2 days (runny nose). 

I had trouble with my sinus when I was a child, which resolved about 30 yrs ago. About allergies and pollen, sometimes I get them, but not every year.

It is surprising to me that with this vaccine, I got those side effects (brain fog, tinnitus). At least, my brain fog is getting much better now.


ReplyQuote
Grumpy214
(@grumpy214)
Active Member
Joined: 6 months ago
Posts: 6
 

@melanie22 Ditto!! I am not dizzy; I described it to my doctor as feeling like I’m walking on a rolling deck of a boat. Also, bizarrely, my objective balance is not affected. I can balance on one leg, both sides, even able to got through all five arm positions (ballet). 
Unfortunately, I did it keep track of when the symptoms first started. I just know when I saw my doc at the end of March (~ 1 week after #2 Moderna), I had my symptoms. Throughout the previous I was also going through some brand/dosage changes with my thyroid hormones, so I don’t know if it has anything to do with that. 
I take other medications, and it doesn’t help my piece of mind that one of them (clonazepam) which makes me feel a little better is also a standard therapy for MDD (the rolling deck disorder). 
My doctor sent me to vestibular PT, which I am still doing. I also have the “pressure on the back of the head” feeling (but no actual pain), and Advil helps that. 
So this has been going on for at least five months. ☹️


ReplyQuote
Covid vaccine side effects
(@dizzzy2021)
Active Member
Joined: 7 months ago
Posts: 57
 

@ohjason I confirm the same things after my first pfizer .but not recovered now after 6 weeks.


ReplyQuote
Jason
(@ohjason)
Active Member
Joined: 6 months ago
Posts: 59
 

@dizzzy2021 I read somewhere in this forum that it can take up to 12 weeks to make a full recovery and to me its both reassuring and frightening because of how long it actually takes 


ReplyQuote
themuffinman
(@djmatera)
Active Member
Joined: 8 months ago
Posts: 35
 

@gingerjones yes all at once at the moment.  I’m on day 2 of the fluvox so hard to tell but so far it’s been pulling bad thoughts out of my head.  My head feels so twisted at the moment it may take a few weeks.


ReplyQuote
Lili
 Lili
(@lili23)
Very Active Member
Joined: 7 months ago
Posts: 116
 

@throwaway969 hi I am 41 health had Moderna first shot had all your symtomps but my worst is my vision has comlety changed plus eye floaters the worst it's a real nightmare .

If there is anything helping you please share .

Thanksn


ReplyQuote
themuffinman
(@djmatera)
Active Member
Joined: 8 months ago
Posts: 35
 

Has anyone had muscle spasms all over their body and brain zaps for weeks that finally went away?


ReplyQuote
Lili
 Lili
(@lili23)
Very Active Member
Joined: 7 months ago
Posts: 116
 

@hidden1959 what is please ?


ReplyQuote
LorraineB
(@swtammie78)
Active Member
Joined: 6 months ago
Posts: 39
 

I received my first dose of the Pfizer vaccine and developed symptoms nearly one week later. I'm a 35 year old female with no pre existing conditions or recurring health complaints. My symptoms consist of brain fog, difficulty concentrating, dizzy, vertigo at times and pressure in my head. At first I ignored the way that I was feeling because I am otherwise healthy- figured I was just having a bad day. However I am on day 8 since the onset of symptoms and they have not subsided- not for a mere second in the day or night. I am very pro vaccine especially in the midst of a pandemic, but I have to say that I am confident that this is a vaccine side effect and I'm very unhappy. I hope that someone finds this forum and looks into all of these complaints. I'm grateful that im not dead, but my life is very adversely impacted which is unacceptable. I have an intellectually demanding job and my symptoms are getting in the way of my ability to focus on simple tasks. Driving is also highly difficult. I run into things while walking and have stumbled at the grocery store. Life with this type of debilitating side effect is highly challenging. I'm trying to accept my situation in order to prevent anxiety and depression, but I shouldn't have to.


ReplyQuote
Lili
 Lili
(@lili23)
Very Active Member
Joined: 7 months ago
Posts: 116
 

@grumpy214 did you get any better 


ReplyQuote
Lili
 Lili
(@lili23)
Very Active Member
Joined: 7 months ago
Posts: 116
 

@bella how is your floaters?


ReplyQuote
zip84
(@zip84)
New Member
Joined: 6 months ago
Posts: 2
 

Hi everyone, what a great forum!

I'm a 37 year old guy from Amsterdam, I got my first Moderna dose 7 weeks ago. The next day it started, intense heat waves on my back and when I would walk outside I would start sweating after a few minutes and get extremely cold! this stayed for a few weeks, very weird. I got my second dose 3 weeks ago, still the same symptoms and they are worse after my second dose. I see a lot of symptoms on this forum but not a lot about very cold sweats all day and intense heat waves. Does anyone have those symptoms and maybe some tips on how I can solve this?

Thanks!!

This post was modified 6 months ago by zip84

ReplyQuote
Page 441 / 916